# SDR 96ZZZX1525

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4113A
- Make and model: Cessna 310R
- Aircraft serial: 310R1307
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-INSPECTION REVEALED BUCKLED WING SKIN OUTBOARD OF GEAR DOORS, UNDERSIDE LT AND RT WINGS.  SUSPECT CAUSE:  PILOT STATED, ENCOUNTERED SEVERE TURBULENCE.
